American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Dominique Guillot and Bala Rajaratnam. Functions preserving positive definiteness for sparse matrices. Trans. Amer. Math. Soc. 367 (2015) 627-649. MR 3271272.
Abstract, references, and article information   
View Article: PDF

[2] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[3] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information   
View Article: PDF

[4] Hua Bai. The Grone-Merris Conjecture. Trans. Amer. Math. Soc. 363 (2011) 4463-4474. MR 2792996.
Abstract, references, and article information   
View Article: PDF

[5] Hideki Kosaki. Positive definiteness of functions with applications to operator norm inequalities. Memoirs of the AMS 212 (2011) MR 2839104.
Book volume table of contents   

[6] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mitsuru Uchiyama. Subadditivity of eigenvalue sums. Proc. Amer. Math. Soc. 134 (2006) 1405-1412. MR 2199187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hari Bercovici and Wing Suet Li. Eigenvalue inequalities in an embeddable factor. Proc. Amer. Math. Soc. 134 (2006) 75-80. MR 2170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chi-Kwong Li and Yiu-Tung Poon. Off-diagonal submatrices of a Hermitian matrix. Proc. Amer. Math. Soc. 132 (2004) 2849-2856. MR 2063102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ren-Cang Li. On perturbations of matrix pencils with real spectra, {a revisit}. Math. Comp. 72 (2003) 715-728. MR 1954964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. V. Burke, A. S. Lewis and M. L. Overton. Optimizing matrix stability. Proc. Amer. Math. Soc. 129 (2001) 1635-1642. MR 1814091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] María G. Martínez, Harold M. Stark and Audrey A. Terras. Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_q)$. Proc. Amer. Math. Soc. 129 (2001) 1623-1629. MR 1814089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[20] Jiri Dadok and Reese Harvey. The Pontryagin $4$-form. Proc. Amer. Math. Soc. 127 (1999) 3175-3180. MR 1690980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allen Knutson and Terence Tao. The honeycomb model of $GL_n(\mathbb C)$ tensor products I: Proof of the saturation conjecture. J. Amer. Math. Soc. 12 (1999) 1055-1090. MR 1671451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rajendra Bhatia and Ren-Cang Li. On perturbations of matrix pencils with real spectra. II . Math. Comp. 65 (1996) 637-645. MR 1333304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Che-Man Cheng. On principal sections of a pair of forms . Proc. Amer. Math. Soc. 123 (1995) 2949-2954. MR 1283543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rajendra Bhatia and Tirthankar Bhattacharyya. A Henrici theorem for joint spectra of commuting matrices . Proc. Amer. Math. Soc. 118 (1993) 5-14. MR 1160292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mourad E. H. Ismail and Martin E. Muldoon. A discrete approach to monotonicity of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 323 (1991) 65-78. MR 1014251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Matjaž Omladič and Peter Šemrl. On the distance between normal matrices . Proc. Amer. Math. Soc. 110 (1990) 591-596. MR 1039535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rajendra Bhatia. The distance between the eigenvalues of Hermitian matrices . Proc. Amer. Math. Soc. 96 (1986) 41-42. MR 813806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rajendra Bhatia and John A. R. Holbrook. Short normal paths and spectral variation . Proc. Amer. Math. Soc. 94 (1985) 377-382. MR 787876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joel E. Cohen and Shmuel Friedland. The game-theoretic value and the spectral radius of a nonnegative matrix . Proc. Amer. Math. Soc. 93 (1985) 205-211. MR 770520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. Bunse and A. Bunse-Gerstner. Computation of bounds for the positive eigenvector of a nonnegative irreducible matrix by monotone iteration . Math. Comp. 39 (1982) 125-131. MR 658217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia